Tree-shifts of finite type (bibtex)
by Nathalie Aubrun, Marie-Pierre Béal
Reference:
Tree-shifts of finite type (Nathalie Aubrun, Marie-Pierre Béal), In Theoret. Comput. Sci., volume 459, 2012.
Bibtex Entry:
@article{DBLP:journals/tcs/AubrunB12,
  author    = {Nathalie Aubrun and
               Marie-Pierre B{\'e}al},
  title     = {Tree-shifts of finite type},
  journal   = {Theoret. Comput. Sci.},
  volume    = {459},
  year      = {2012},
  pages     = {16-25},
  ee        = {http://dx.doi.org/10.1016/j.tcs.2012.07.020},
  url={http://igm.univ-mlv.fr/~beal/Recherche/Publications/TCS2012final.pdf},
}
Powered by bibtexbrowser